# SDR REXA2022012700154

- Difficulty date: December 15, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: BA690300006959
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RBL 9 SEAT RAIL #6 HAS 3 AREAS OF CORROSION BETWEEN FS 830.00-847.00
AND ALSO BETWEEEN 847.00+32 - FS 847.00+48.                         "
"REMOVED AND REPLACED SEAT RAIL #6 AT RBL 9 IAW CRJ 700 AMM
53-00-45-000/400-801-A07.                                
WVAC EMP # "
